MAUDE Adverse Event Report: PNEUPAC; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

PNEUPAC; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number 130003V
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation in progress.
 
Event or Problem Description
It was reported that the ventilator produced the following error/alarm: no pressure disconnect.No patient injury or complications were reported in relation to this event.
 
Additional Manufacturer Narrative
Other, other text: returned device was received for evaluation.During the evaluation of the device the customer reported condition was confirmed.Problem source is unknown.The device history record was reviewed and showed that this device met all manufacturing specification for product released for distribution.No issues were identified that would have impacted this event.

Brand Name
PNEUPAC
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
MDR Report Key11096404
Report Number3012307300-2020-12873
Device Sequence Number11698599
Product Code BTL
UDI-Device Identifier35019315074183
UDI-Public35019315074183
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K030803
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number130003V
Device Catalogue Number130003V
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/03/2020
Supplement Date Received by Manufacturer02/03/2021
Initial Report FDA Received Date12/30/2020
Supplement Report FDA Received Date03/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/07/2004
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1